# SDR AALA20170622005

- Difficulty date: June 22, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N501AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49738
- Aircraft time: 78,544 hours, 41,833 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT ACCESSORY COMPARTMENT SHEAR TIE AT FUSELAGE STATION 1380, BETWEEN LONGERONS 22L AND 23L.  REPAIRED IAW DWG 53-10-00 REPAIR 20.
